Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is HIV test reliable after 80 days of exposure ?

after the singele exposere it is enought 80 dayas to give blood for hiv antibody test to conform wheather iam inficted or not gander male age 30 iam tfrom healt problem i am only fearing60kgweight ihave
Asked On : Sun, 17 Apr 2011
Answers:  1 Views:  1026
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Dear Ashok Kumar,
Welcome to HealthcareMagic Forum.

HIV Antibodies in blood will appear only after 3 months.

ELISA test is used to detect Antibodies against HIV.

Hence do the test 3 months after the risky exposure

Contact me for more information or guidance

Wish you Good Reproductive & Sexual Health
With Warm Regards,

Dr. A CHAKRAVARTHY MBBS; MBA; (MHSc Reproductive & Sexual Medicine)

Consultant, Sexual Medicine / Sexologist, TRIVANDRUM, KERALA
+91 – 944 77 050 77 / 94471 55 0 77 / 99 464 2 55 77
President, International Association of Sexual Medicine /
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor